About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 380484, 9 pages
http://dx.doi.org/10.1155/2013/380484
Research Article

Analytical Solutions of Boundary Values Problem of 2D and 3D Poisson and Biharmonic Equations by Homotopy Decomposition Method

1Institute for Groundwater Studies, Faculty of Natural and Agricultural Sciences, University of the Free State, Bloemfontein 9300, South Africa
2Department of Mathematics and Institute for Mathematical Research, University of Putra Malaysia, 43400 Serdang, Selangor, Malaysia

Received 13 June 2013; Accepted 18 August 2013

Academic Editor: Santanu Saha Ray

Copyright © 2013 Abdon Atangana and Adem Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdon Atangana and Adem Kılıçman, “Analytical Solutions of Boundary Values Problem of 2D and 3D Poisson and Biharmonic Equations by Homotopy Decomposition Method,” Abstract and Applied Analysis, vol. 2013, Article ID 380484, 9 pages, 2013. doi:10.1155/2013/380484